# SDR AMW082646

- Difficulty date: February 14, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N161YV
- Make and model: Beech 1900D
- Aircraft serial: UE161
- Aircraft time: 19,708 hours, 37,720 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Dpu
- Part number: 6229682002
- Part serial: 715
- Condition: Will Not Arm
- Part time: 19,708 hours, 37,720 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, THE FOS FEES COMPARE (PUSH TO RESET) BUTTON ILLUMINATED AND WOULD NOT RESET.   AC RETURNED TO FIELD WITH NO OTHER INCIDENT.  REMOVED AND REPLACED NR1 DPU, INSPECTED WIRING, OPS NORMAL.
